. Anyone else have seen these symptoms during your course of treatment?
I was Rx this medication about two weeks ago.
7 Dec 2010
Sorry to see your question has not been answered for some time now.
Slurred speech is not a reported side effect of Luvox. However tremors are.
You should talk with your doctor about these effects
You may find these links interesting.
- Luvox CR Information for Consumers
- Luvox CR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Luvox CR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my mother is in a rehab clinic, and recently started taking Klonipen. Her speech has been slurred, and seems to be drowsy on occasion? Is this ...
2 answers • 15 Mar 2013
I notice that i have tremors in my hands Iam21 years old
2 answers • 29 Sep 2013
I have achalasia and have had three injections to my lower sphincter muscle. I now have very slurred speech and swallowing and breathing problems. I ...
1 answer • 27 Sep 2014
... definitely makes my hands unusable. I have a personal disability policy. My prior occupation I ran a business. I currently took a job with less ...
0 answers • 9 Aug 2015